# SDR DL73S040747

- Difficulty date: August 6, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 57,993 hours, 43,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4R SKIN LAP JOINT PER AD 2003-08 -15 REVEALED A SINGLE CRACKED FASTENER HOLE AT FS 400.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND PER ER/A 092151-14AD.
